Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 282367, 12 pages
http://dx.doi.org/10.1155/2012/282367
Research Article

Generalization of the Analytical Exponential Model for Homogeneous Reactor Kinetics Equations

1Department of Mathematics, Faculty of Science, Tanta University, Tanta 31527, Egypt
2Department of Mathematics, Faculty of Science, Taif University, Taif 888, Saudi Arabia

Received 24 January 2012; Revised 29 February 2012; Accepted 7 March 2012

Academic Editor: Pablo González-Vera

Copyright © 2012 Abdallah A. Nahla and Mohammed F. Al-Ghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdallah A. Nahla and Mohammed F. Al-Ghamdi, “Generalization of the Analytical Exponential Model for Homogeneous Reactor Kinetics Equations,” Journal of Applied Mathematics, vol. 2012, Article ID 282367, 12 pages, 2012. https://doi.org/10.1155/2012/282367.